Publicacións (1.117) Publicacións nas que participase algún/ha investigador/a

2023

  1. Suboptimal control of linear fuzzy systems

    Fuzzy Sets and Systems, Vol. 453, pp. 130-163

  2. Positive radial solutions for Dirichlet problems via a Harnack-type inequality

    Mathematical Methods in the Applied Sciences, Vol. 46, Núm. 2, pp. 2972-2985

  3. Optimal tripartite quantum teleportation protocol through noisy channels

    Quantum Information Processing, Vol. 22, Núm. 1

  4. Mathematical analysis of Hepatitis C Virus infection model in the framework of non-local and non-singular kernel fractional derivative

    International Journal of Biomathematics, Vol. 16, Núm. 1

  5. Fixed points and steady solitons for the two-loop renormalization group flow

    Journal of Fixed Point Theory and Applications, Vol. 25, Núm. 1

  6. Duality for Stieltjes differential and integral equations

    Journal of Mathematical Analysis and Applications, Vol. 519, Núm. 1

  7. Controlling eutrophication by means of water recirculation: An optimal control perspective

    Journal of Computational and Applied Mathematics, Vol. 421

  8. Asymptotic Radial Solution of Parabolic Tempered Fractional Laplacian Problem

    Bulletin of the Malaysian Mathematical Sciences Society, Vol. 46, Núm. 1

2022

  1. Boundary value problems for nonlinear second-order functional differential equations with piecewise constant arguments

    Mathematical Methods in the Applied Sciences

  2. Boundary value problems for interval-valued differential equations on unbounded domains

    Fuzzy Sets and Systems, Vol. 436, pp. 102-127

  3. Bifurcation Sequences in a Discontinuous Piecewise-Smooth Map Combining Constant-Catch and Threshold-Based Harvesting Strategies

    SIAM Journal on Applied Dynamical Systems, Vol. 21, Núm. 1, pp. 470-499

  4. Application of Non-singular Kernel in a Tumor Model with Strong Allee Effect

    Differential Equations and Dynamical Systems

  5. Analytical solutions for fractional partial delay differential-algebraic equations with Dirichlet boundary conditions defined on a finite domain

    Fractional Calculus and Applied Analysis, Vol. 25, Núm. 2, pp. 408-438

  6. Analysis and some applications of a regularized Ψ–Hilfer fractional derivative

    Journal of Computational and Applied Mathematics, Vol. 415

  7. A variational approach for mixed elliptic problems involving the p-Laplacian with two parameters

    Boundary Value Problems, Vol. 2022, Núm. 1

  8. A note on the existence and optimal control for mixed Volterra–Fredholm-type integrodifferential dispersion system of third order

    Asian Journal of Control

  9. A new comparative study on the general fractional model of COVID-19 with isolation and quarantine effects

    Alexandria Engineering Journal, Vol. 61, Núm. 6, pp. 4779-4791

  10. A Study on k-Generalized ψ-Hilfer Derivative Operator

    Vietnam Journal of Mathematics

  11. A Note on the Existence and Controllability Results for Fractional Integrodifferential Inclusions of Order r ∈ (1, 2] with Impulses

    Qualitative theory of dynamical systems, Vol. 21, Núm. 4, pp. 56

  12. A Fractional COVID-19 Model with Efficacy of Vaccination

    Axioms, Vol. 11, Núm. 9